# SDR DALA2021040501995

- Difficulty date: March 31, 2021
- Submitted: April 5, 2021
- Operation: Air carrier
- Aircraft: N712TW
- Make and model: Boeing 757-2Q8
- Aircraft serial: 27624
- Aircraft time: 86,553 hours, 22,902 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Girt Bar
- Condition: Detached
- Location: R1 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 6808 R1 SERVICE DOOR GIRT BAR DETACHED FROM SLIDE. CORRECTIVE ACTION: INSTALLED BAR PER B757 AMM 25-66. (7427850)
